Jump to content
Important Survey - Please Participate ×

About withdrawal, is it true?


[bl...]

Recommended Posts

"Benzo withdrawal can come with hallucinations, brain zaps, akathisia, severe insomnia, suicidal ideations, electrical burning throughout the body, air hunger, severe anxiety" and that "benzodiazepine withdrawal is a series of physical, emotional and behavior changes experienced when a person tries to reduce their dose or cease taking the drug? If you have become physically dependent on benzodiazepines, your body and brain have become accustomed to having the drug that you experience withdrawal symptoms when you cut down the dose or stop the drug?" I'm on a low dose of clonazepam .5mg 2x a day. I'm scared.
Link to comment
Share on other sites

"Benzo withdrawal can come with hallucinations, brain zaps, akathisia, severe insomnia, suicidal ideations, electrical burning throughout the body, air hunger, severe anxiety"

Well, yes, those things can happen, but very rarely do!  I wouldn't spend a lot of time worrying about them.

 

 

 

and that "benzodiazepine withdrawal is a series of physical, emotional and behavior changes experienced when a person tries to reduce their dose or cease taking the drug? If you have become physically dependent on benzodiazepines, your body and brain have become accustomed to having the drug that you experience withdrawal symptoms when you cut down the dose or stop the drug?"

 

This part is absolutely true.  Its why you need to do a sensible, symtom-based taper to get off of it.  Most folks that follow a sensible, slow taper will experience only minor discomfort, if any at all.  (A daily microtaper with liquid is the easiest way to taper off of benzos.

I'm on a low dose of clonazepam .5mg 2x a day. I'm scared.

 

You really don't need to be scared, but BTW, 1mg/day K is NOT a "small dose".

 

 

Link to comment
Share on other sites

This is all true. There’s no such thing as a low dose of clonozopam. I’m down to less than a tenth of a mg and still experiencing symptoms. Do your research and find out which tapering method works for you. Start off slowly and increase the pace if your body allows. Everyone’s journey is different always remember that. Read a ton of what is on this board. Ask questions. Everyone is here to help.
Link to comment
Share on other sites

Hi,

 

There is no need to be scared, but as has  been said, a slow taper is the best way to lessen symptoms, of which there are many.  But they are temporary and will pass in time. 

 

It would help greatly if you'd add a signature:

 

Adding a brief description of your benzo history and current dosage, and updating it as you taper is extremely helpful to both moderators and buddies who want to keep up to date with your details. This will allow us to much better help and advise you. It can become quite difficult to sift through old posts looking for pertinant information.

 

To do this, Click on 'Profile' then 'Account Settings', Then 'Modify Profile', in the drop-down list click 'Forum Profile'. From that page, scroll down almost to the bottom and type in your info in the Signature box. Make sure and click 'Change Profile' at the bottom. And that's it!

 

:smitten:

Link to comment
Share on other sites

I have been on .5mg of Clonazepam nightly for a year. Began my taper last Sunday. Started with a 12.5% cut. I have felt very few symptoms and have continued to enjoy life and feel happy and motivated for the future.

The only discomfort I have experienced so far is one weird brain zap feeling that lasted about three seconds, and otherwise it’s just the thoughts and worries in my head about waiting for all the horrible withdrawal symptoms that people talk about. Maybe I’m one of the lucky ones who won’t struggle too much. Maybe it’s too early to tell. I don’t have all the answers and all I can do is be open to the process, because I know I don’t want to be on benzos anymore :)

Link to comment
Share on other sites

×
×
  • Create New...